Skip to main content

Publisher: Elsevier

Volume 285, Number 3, June 1997

Integrability of the S-matrix versus integrability of the Hamiltonian
pp. 77-141(65)
Authors: Jung, C.; Seligman, T.H.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more